# SDR DALA13011209013

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 49,758 hours, 39,706 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, RUDDER SKIN UPPER MID HINGE CUTOUT FOUND CRACKED.  REMOVED DAMAGED PLIES AND TAPERED BACK IAW SRM 51-70-01A, PG 189.  DAMAGED CONTAINED.  OK TO INSTALL REPAIR. PRIMED, PAINTED AND INSTALLED REPAIR IAW SRM 51-70-01A.
